MathSciNet Relay Station
MathSciNet bibliographic data
MR302617 (46 #1761) 12C05 (10H30)
Johnsen, John On the large sieve method in ${\rm GF}[q,\,x]$. Mathematika 18 (1971), 172–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement